# SDR DALA13039080965

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 61,539 hours, 45,621 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, 4 HOLE LOCATIONS EXHIBITED CRACK INDICATIONS AT THE LT VERTICAL STABILIZER SPAR CAP AT ZFS 52.267.  DAMAGE WAS REPAIRED IAW ER/A 517684-14AD AND THE REQUIRED INSPECTIONS WERE COMPLETED.
